RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 263–264 (Mi umn108)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Flabby sheaves on presheaves of sets

E. E. Skurikhin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm108

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1372–1374

Bibliographic databases:

MSC: 54B40, 18F10, 18A20
Accepted: 22.11.1998

Citation: E. E. Skurikhin, “Flabby sheaves on presheaves of sets”, Uspekhi Mat. Nauk, 53:6(324) (1998), 263–264; Russian Math. Surveys, 53:6 (1998), 1372–1374

Citation in format AMSBIB
\Bibitem{Sku98}
\by E.~E.~Skurikhin
\paper Flabby sheaves on presheaves of sets
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 263--264
\mathnet{http://mi.mathnet.ru/umn108}
\crossref{https://doi.org/10.4213/rm108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702626}
\zmath{https://zbmath.org/?q=an:0936.55002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1372S}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1372--1374
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039662624}


Linking options:
  • http://mi.mathnet.ru/eng/umn108
  • https://doi.org/10.4213/rm108
  • http://mi.mathnet.ru/eng/umn/v53/i6/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Skurikhin, “Lebesgue dimension as Bredon dimension”, Russian Math. Surveys, 54:2 (1999), 455–456  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. E. E. Skurikhin, “Cohomology and dimension of quasi-ordered sets”, Russian Math. Surveys, 56:1 (2001), 182–184  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. E. E. Skurikhin, “Sheaf Cohomology and Dimension of Ordered Sets”, Proc. Steklov Inst. Math., 239 (2002), 273–300  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:174
    Full text:85
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019